Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#352550] of Kirsten G. Wickelgren

Papers Published

  1. Bethea, C; Kass, JL; Wickelgren, K, Examples of wild ramification in an enriched riemann–hurwitz formula, Surveys on Discrete and Computational Geometry: Twenty Years Later, vol. 745 (January, 2020), pp. 69-82 [doi]
    (last updated on 2022/07/01)

    Abstract:
    © 2020 American Mathematical Society. M. Levine proved an enrichment of the classical Riemann–Hurwitz formula to an equality in the Grothendieck–Witt group of quadratic forms. In its strongest form, Levine’s theorem includes a technical hypothesis on ramification relevant in positive characteristic. We describe what happens when the hypotheses are weakened by showing an analogous Riemann–Hurwitz formula and describing an example suggested by S. Saito.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320